# SDR SIMA20201214005

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 38,801 hours, 34,081 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 3330-AUTH NR 120137-C 4688475/2 EMERGENCY LIGHT FLOOR STRIP NR 4 INOPERABLE.  C/A: R & R FLOOR LIGHT STRIP NR 4, IAW AMM 33-50-12.  OPERATIONS CHECK GOOD.  MEL ITEM RESTORED.
